# SDR SWI2023F00541

- Difficulty date: October 27, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL.9 FLOOR BEAM HAS DEEP CORROSION AROUND NUTPLATE HOLE BETWEEN FS.501-517 (INBD SIDE OF BEAM)   (C-CHECK RO 12/04/2023)   REPAIRED RBL.9 FLOOR BEAM INNER FLANGE BETWEEN FS.501-517 REF CRJ 700 SRM 53-00-41-201-001-A01 STEPS. FIG.53-00-41-991-826. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
